72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and periods

3 REPLIES 3
lucy12
Member

Re: Tamoxifen and periods

I've been on tamoxifen for 6 months now and had no bleeding for the first 4 months but since then have had bleeding for a few days every couple of weeks.

 

I was REALLY looking forward to my periods stopping - didn't think they'd increase! Grrrrrrrr.......

 

Lu x

rach72
Member

Re: Tamoxifen and periods

hi Pinkcamelia,

 

Yes. I have also been on tamoxifen for about 22 days and my period started on Saturday. It was a week late but I wasn't expecting to have one.

 

 

Janet_BCC
Member

Re: Tamoxifen and periods

Hi pinkcamellia

 

Welcome to the BCC Forum.  I wondered if more people might see your question if you posted in the section "Going through treatment/hormone therapy ".  I've attached a link:

 

http://forum.breastcancercare.org.uk/t5/Hormone-therapy/bd-p/4438

 

You might also find out factsheet on Tamoxifen helpful.  Here's the link:

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc20_tamoxifen_2013.pdf

 

Very best wishes

 

Janet

BCC Moderator

pinkcamellia
Member

Tamoxifen and periods

I have been on tamoxifen for 20 days and had a period.  Has this happened to anyone else?